# SDR IPXA2015070190711

- Difficulty date: June 25, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 24,055 hours, 14,880 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N405799
- Condition: Punctured
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-9L/W WING NR 2 L/E SLAT INBD T/E WEDGE DENTED, PUNCTURED ON LOWER SURFACE.  REPAIRED WITH METAL HOT BOND IAW SRM 51-70-10 AND REO-G19023, REV A.
